RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2016, Volume 61, Pages 5–40 (Mi cmfd300)  

This article is cited in 3 scientific papers (total in 3 papers)

Morse–Smale systems and topological structure of supporting manifolds

V. Z. Grinesab, Ye. V. Zhuzhomab, O. V. Pochinkab

a NNSU, 603950, Nizhniy Novgorod, pr. Gagarina, 23
b NRU HSE, 603155, Nizhniy Novgorod, ul. Bolshaya Pecherskaya, 25/12

Abstract: In this paper, we review the results describing the connection between the global dynamics of Morse–Smale systems on closed manifolds and the topology of supporting manifolds. Also we consider the results related to topological classification of Morse–Smale systems.

Full text: PDF file (1225 kB)
References: PDF file   HTML file
UDC: 517.938

Citation: V. Z. Grines, Ye. V. Zhuzhoma, O. V. Pochinka, “Morse–Smale systems and topological structure of supporting manifolds”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 61, PFUR, M., 2016, 5–40

Citation in format AMSBIB
\Bibitem{GriZhuPoc16}
\by V.~Z.~Grines, Ye.~V.~Zhuzhoma, O.~V.~Pochinka
\paper Morse--Smale systems and topological structure of supporting manifolds
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2016
\vol 61
\pages 5--40
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd300}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd300
  • http://mi.mathnet.ru/eng/cmfd/v61/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. Bonatti, V. Z. Grines, O. V. Pochinka, “Realization of Morse–Smale diffeomorphisms on $3$-manifolds”, Proc. Steklov Inst. Math., 297 (2017), 35–49  mathnet  crossref  crossref  mathscinet  isi  elib
    2. E. V. Zhuzhoma, V. S. Medvedev, “Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points”, Math. Notes, 104:5 (2018), 753–757  mathnet  crossref  crossref  isi  elib
    3. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka, “Classification of Morse–Smale systems and topological structure of the underlying manifolds”, Russian Math. Surveys, 74:1 (2019), 37–110  mathnet  crossref  crossref  adsnasa  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:165
    Full text:74
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019